| Model Number |
PRD-MAX-200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Embolism/Embolus (4438)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation conclusion code 22: the stealth 360® peripheral orbital atherectomy system instructions for use manual states that vessel occlusion is a potential adverse event that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
A stealth 360 peripheral orbital atherectomy device (oad) was used to treat a mid-superficial femoral artery (sfa) of a 5 cm mixed morphology lesion.There was a three-vessel runoff, all of which had embolisms, and two vessels were occluded.Tissue plasminogen activator (tpa), nitroglycerin, and manual aspiration were used to resolve the event.